# SDR AALA20111002LGA02

- Difficulty date: October 1, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- Aircraft time: 60,307 hours, 31,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT EMERGENCY OVERHEAD LIGHTS INOPERATIVE.  RESEATED BATTERY PACK FOR AFT ACCESSORY COMPARTMENT EMERGENCY LIGHTS.  OPS CHECK NORMAL.
